# SDR ASOA200901320

- Difficulty date: November 19, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 19,497 hours, 16,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L" CLIP IS CRACKED AT FS484 UNDERBOARD 261.  COMPLIED WITH REO 601R-53-41-059 & ASA ECTC REO 601R-53-41-059.
